A couple of years ago I got a clot from temporary immobility caused by a brief hospitalization. The hospital staff told me that getting one clot puts you increased risk for another, so I have been sheepishly concerned about taking estrogrens since that first clot. Since estrogrens also increase your risk of clots, that seems like a good way to kill myself.
Still, like any tgirl, I can't help but thirst for estrogens, so I want to get the final word from a medical professional. I tried to email the doc who gave me my estrogren in the past, but his email address is defunt. I don't think he has retired, I just don't think he has a working email address.
I emailed Dr. Gary Alter, the doctor who was on E! a few years back, because I could find his email address and I knew he was respectable enough, since he was on television (that makes you respectable, right Kim Kardashian?). He replied almost immediately that he couldn't answer my question, because he only does surgery and he doesn't prescribe hormones. While it was cool to communicate with a famous surgeon to the trans community, it put me back to square one.
So, I guess I'll keep trying to find out - can a tgirl with a clotting history caused by temporary immobility ever take e again, or is she doomed to be a stupid guy forever? Ugh...the life of a tgirl.